Skip to main content

Intermediate Chaos

Searching for OpenAIRE data...

Publications

Rational map $ax+1/x$ on the projective line over $\mathbb{Q}_{p}$

Author(s): Fan, Shilei; Liao, Lingmin
Published in: https://hal.archives-ouvertes.fr/hal-01409284, 1, 2016
Publisher: arxiv

Patterson-Sullivan measures for point processes and the reconstruction of harmonic functions

Author(s): Bufetov, Alexander I.; Qiu, Yanqi
Published in: https://hal.archives-ouvertes.fr/hal-02110607, 2, 2019
Publisher: arxiv

"H\""older regularity for the spectrum of translation flows"

Author(s): Bufetov, Alexander I.; Solomyak, Boris
Published in: 2020, 1, 2020
Publisher: arxiv

The sine-process has excess one

Author(s): Bufetov, Alexander I.
Published in: arXiv:1912.13454, 2019
Publisher: archiv

On the Rate of Convergence in the Central Limit Theorem for Linear Statistics of Gaussian, Laguerre, and Jacobi Ensembles

Author(s): Berezin, Sergey; Bufetov, Alexander I.
Published in: arXiv:1904.09685, 2019
Publisher: archiv

A spectral cocycle for substitution systems and translation flows

Author(s): Bufetov, Alexander I.; Solomyak, Boris
Published in: https://hal.archives-ouvertes.fr/hal-02110664, 10, 2019
Publisher: arxiv

Random path in negatively curved manifolds

Author(s): Adrien Boulanger, Olivier Glorieux
Published in: arXiv:2003.08187, 2020, Page(s) 19 pages
Publisher: arxiv

Convergence of spherical averages for actions of Fuchsian Groups

Author(s): Bufetov, Alexander I.; Klimenko, Alexey; Series, Caroline
Published in: Convergence of spherical averages for actions of Fuchsian Groups, 7, 2019
Publisher: arxiv

A hierarchy of Palm measures for determinantal point processes with gamma kernels

Author(s): Bufetov, Alexander I.; Olshanski, Grigori
Published in: arXiv:1904.13371, 2020
Publisher: archiv

$\mathrm{SL}_2(\mathbb{R})$-dynamics on the moduli space of one-holed tori

Author(s): Boulanger, Adrien; Ghazouani, Selim
Published in: 1, 2019
Publisher: arxiv

On singular substitution ${\mathbb Z}$-actions

Author(s): Bufetov, Alexander I.; Solomyak, Boris
Published in: arXiv:2003.11287, 2020
Publisher: archiv

Proper actions of discrete groups of affine transformations

Author(s): Danciger, Jeffrey; Drumm, Todd A.; Goldman, William M.; Smilga, Ilia
Published in: 28, 2020
Publisher: Arxiv

Division subspaces and integrable kernels

Author(s): Bufetov, Alexander I.; Romanov, Roman V.
Published in: https://arxiv.org/abs/1707.03463, 1, 2017, Page(s) 11 pages
Publisher: arXiv

A spectral cocycle for substitution systems and translation flows

Author(s): Bufetov, Alexander I.; Solomyak, Boris
Published in: arXiv:1802.04783, 1, 2018, Page(s) 11 pages
Publisher: arXiv

A structure theorem for level sets of multiplicative functions and applications

Author(s): Bergelson, Vitaly; Kułaga-Przymus, Joanna; Lemańczyk, Mariusz; Richter, Florian K.
Published in: https://arxiv.org/abs/1708.02613, 1, 2017, Page(s) 32 pages
Publisher: arXiv

Invariant measures for the actions of the modular group

Author(s): Fan, Shilei; Qiu, Yanqi
Published in: https://arxiv.org/abs/1703.03086, 1, 2017, Page(s) 5 pages
Publisher: arXiv

Rational map ax+1/x on the projective line over $\mathbb{Q}_2$

Author(s): Fan, Shilei; Liao, Lingmin
Published in: https://arxiv.org/abs/1612.01881, 1, 2016, Page(s) 13 pages
Publisher: arXiv

Patterson-Sullivan measures for point processes and the reconstruction of harmonic functions

Author(s): Bufetov, Alexander I.; Qiu, Yanqi
Published in: http://arxiv.org/abs/1806.02306, 2018, Page(s) 57
Publisher: arXiv

Convergence of spherical averages for actions of Fuchsian Groups

Author(s): Bufetov, Alexander I.; Klimenko, Alexey; Series, Caroline
Published in: http://arxiv.org/abs/1805.11743, 2018, Page(s) 56
Publisher: arXiv

Conditional measures of determinantal point processes

Author(s): Bufetov, Alexander I.
Published in: arXiv:1605.01400, 1, 2016
Publisher: arXiv

Kernels of conditional determinantal measures

Author(s): Bufetov, Alexander,; Qiu, Yanqi; Shamov, Alexander
Published in: https://hal.archives-ouvertes.fr/hal-01483603, 1, 2016
Publisher: HAL

On ergodic averages for parabolic product flows (Version 3)

Author(s): Alexander I. Bufetov, Boris Solomyak
Published in: arXiv:1612.09142, 2017, Page(s) 14
Publisher: arXiv

Modulus of continuity for spectral measures of suspension flows over Salem type substitutions

Author(s): Juan Marshall-Maldonado
Published in: arXiv:2009.13607, 2020, Page(s) 19 pages
Publisher: arxiv

The Patterson-Sullivan Interpolation of Pluriharmonic Functions for Determinantal Point Processes on Complex Hyperbolic Spaces

Author(s): Alexander I. Bufetov, Yanqi Qiu
Published in: arXiv:2101.09622, 2021, Page(s) 58 pages
Publisher: arxiv

A spectral cocycle for substitution systems and translation flows

Author(s): Alexander I. Bufetov, Boris Solomyak
Published in: Journal d'Analyse Mathématique, 141/1, 2020, Page(s) 165-205, ISSN 0021-7670
Publisher: Magnes Press
DOI: 10.1007/s11854-020-0127-2

Conditional measures for Pfaffian point processes: Conditioning on a bounded domain

Author(s): Alexander I. Bufetov, Fabio Deelan Cunden, Yanqi Qiu
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 57/2, 2021, ISSN 0246-0203
Publisher: Elsevier BV
DOI: 10.1214/20-aihp1099

The logarithmic derivative for point processes with equivalent Palm measures

Author(s): Alexander I. BUFETOV, Andrey V. DYMOV, Hirofumi OSADA
Published in: Journal of the Mathematical Society of Japan, 71/2, 2019, Page(s) 451-469, ISSN 0025-5645
Publisher: Mathematical Society of Japan
DOI: 10.2969/jmsj/78397839

Linear rigidity of stationary stochastic processes

Author(s): ALEXANDER I. BUFETOV, YOANN DABROWSKI, YANQI QIU
Published in: Ergodic Theory and Dynamical Systems, 38/7, 2018, Page(s) 2493-2507, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2016.140

Conditional Measures of Determinantal Point Processes

Author(s): A. I. Bufetov
Published in: Functional Analysis and Its Applications, 54/1, 2020, Page(s) 7-20, ISSN 0016-2663
Publisher: Maik Nauka/Interperiodica Publishing
DOI: 10.1134/s0016266320010025

A Structure Theorem for Level Sets of Multiplicative Functions and Applications

Author(s): Vitaly Bergelson, Joanna Kułaga-Przymus, Mariusz Lemańczyk, Florian K Richter
Published in: International Mathematics Research Notices, 2020/5, 2018, Page(s) 1300-1345, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rny040

On barycenters of probability measures

Author(s): Sergey Berezin, Azat Miftakhov
Published in: Bulletin of the Polish Academy of Sciences Mathematics, 2020, ISSN 1732-8985
Publisher: Bulletin of the Polish Academy of Sciences. Mathematics
DOI: 10.4064/ba191128-31-3

The logarithmic derivative for point processes with equivalent Palm measures

Author(s): Bufetov, Alexander I.; Dymov, Andrey V.; Osada, Hirofumi
Published in: Journal Mathematical Society of Japan, 1, 2018, Page(s) 18 pages, ISSN 0025-5645
Publisher: Mathematical Society of Japan

The hyperbolic-type point process

Author(s): Nizar DEMNI, Pierre LAZAG
Published in: Journal of the Mathematical Society of Japan, 71/4, 2019, ISSN 0025-5645
Publisher: Mathematical Society of Japan
DOI: 10.2969/jmsj/79417941

The Hoelder Property for the Spectrum of Translation Flows in Genus Two

Author(s): Bufetov, Alexander I.; Solomyak, Boris
Published in: Israel Journal of Mathematics, 1, 2018, Page(s) 46 pages, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-017-1614-8

J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence

Author(s): Alexander I. Bufetov, Yanqi Qiu
Published in: Mathematische Annalen, 371/1-2, 2018, Page(s) 127-188, ISSN 0025-5831
Publisher: Springer Verlag
DOI: 10.1007/s00208-017-1627-y

A palm hierarchy for determinantal point processes with the Bessel kernel

Author(s): Alexander I. Bufetov
Published in: Proceedings of the Steklov Institute of Mathematics, 297/1, 2017, Page(s) 90-97, ISSN 0081-5438
Publisher: Springer Verlag
DOI: 10.1134/s0081543817040058

Quasi-symmetries of determinantal point processes

Author(s): Alexander I. Bufetov
Published in: The Annals of Probability, 46/2, 2018, Page(s) 956-1003, ISSN 0091-1798
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/17-AOP1198

Division subspaces and integrable kernels

Author(s): Alexander I. Bufetov, Roman V. Romanov
Published in: Bulletin of the London Mathematical Society, 2018, Page(s) 11, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12223

Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Author(s): Alexander I. Bufetov, Yanqi Qiu
Published in: Compositio Mathematica, 153/12, 2017, Page(s) 2482-2533, ISSN 0010-437X
Publisher: London Mathematical Society
DOI: 10.1112/S0010437X17007412

Equivalence of Palm measures for determinantal point processes governed by Bergman kernels

Author(s): Alexander I. Bufetov, Shilei Fan, Yanqi Qiu
Published in: Probability Theory and Related Fields, 2018, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-017-0803-z

Conditional measures of generalized Ginibre point processes

Author(s): Alexander I. Bufetov, Yanqi Qiu
Published in: Journal of Functional Analysis, 272/11, 2017, Page(s) 4671-4708, ISSN 0022-1236
Publisher: Academic Press
DOI: 10.1016/j.jfa.2017.03.004

Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures

Author(s): A I Bufetov
Published in: Izvestiya: Mathematics, 80/6, 2016, Page(s) 1035-1056, ISSN 1064-5632
Publisher: American Mathematical Society
DOI: 10.1070/IM8385

Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures

Author(s): A I Bufetov
Published in: Izvestiya: Mathematics, 80/2, 2016, Page(s) 299-315, ISSN 1064-5632
Publisher: American Mathematical Society
DOI: 10.1070/IM8384

Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces

Author(s): Alexander Igorevich Bufetov, Tomoyuki Shirai
Published in: Proceedings of the Japan Academy, Series A, Mathematical Sciences, 93/1, 2017, Page(s) 1-5, ISSN 0386-2194
Publisher: Nippon Gakushiin/Japan Academy
DOI: 10.3792/pjaa.93.1

Determinantal Point Processes Associated with Hilbert Spaces of Holomorphic Functions

Author(s): Alexander I. Bufetov, Yanqi Qiu
Published in: Communications in Mathematical Physics, 351/1, 2017, Page(s) 1-44, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-017-2840-y

A Functional Limit Theorem for the Sine-Process

Author(s): Alexander I Bufetov, Andrey V Dymov
Published in: International Mathematics Research Notices, 2018, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rny104

On Number Rigidity for Pfaffian Point Processes

Author(s): Alexander I. Bufetov, Pavel P. Nikitin, Yanqi Qiu
Published in: Moscow Mathematical Journal, 19/2, 2019, Page(s) 217-274, ISSN 1609-4514
Publisher: Moscow Mathematical Journal
DOI: 10.17323/1609-4514-2019-19-2-217-274

On ergodic averages for parabolic product flows

Author(s): Alexander I. BUFETOV, Boris SOLOMYAK
Published in: Bulletin de la Société mathématique de France, 146/4, 2018, Page(s) 675-690, ISSN 0037-9484
Publisher: Societe Mathematique de France
DOI: 10.24033/bsmf.2770

The Hölder property for the spectrum of translation flows in genus two

Author(s): Alexander I. Bufetov, Boris Solomyak
Published in: Israel Journal of Mathematics, 223/1, 2018, Page(s) 205-259, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-017-1614-8

Kernels of conditional determinantal measures and the Lyons–Peres completeness conjecture

Author(s): Alexander I. Bufetov, Yanqi Qiu, Alexander Shamov
Published in: Journal of the European Mathematical Society, 23/5, 2021, Page(s) 1477-1519, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jems/1038

Hölder regularity for the spectrum of translation flows

Author(s): Alexander I. Bufetov, Boris Solomyak
Published in: Journal de l’École polytechnique — Mathématiques, 8, 2021, Page(s) 279-310, ISSN 2270-518X
Publisher: Ecole Polytechnique
DOI: 10.5802/jep.146

Sarnak’s Conjecture: What’s New

Author(s): Sébastien Ferenczi, Joanna Kułaga-Przymus, Mariusz Lemańczyk
Published in: Ergodic Theory and Dynamical Systems in their Interactions with Arithmetics and Combinatorics, 2213, 2018, Page(s) 163-235, ISBN 978-3-319-74907-5
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-74908-2_11